# SDR AALA20090625TUL03

- Difficulty date: June 25, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ENTRY DOOR SKIN GOUGED AFT SIDE AT BOTTOM MARKED.  REPAIRED DOUBLER UNDER SRM 53-04 FIGURE 38.
